# SDR SIMA0664

- Difficulty date: March 7, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: EO33601
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5335 - BURNING WIRE SMELL IN CABIN.  OVERHEAD LIGHT SOCKET BURNED.  REMOVED BULB.  REMOVED AND REPLACED LIGHT SOCKET IAW AMM.  OPS CHECK GOOD.  (M)
